Chronicles of Life with Multiple Sclerosis
started having really vivid dreams/nightmares? I have had the most vivid nightmares for the last month or so and the only thing that I can think of thats causing it (other than general crazy) is the Tysabri and/or Tysabri and some of my psych meds interacting. I am off the ambien so I know its not that. I know my psychiatrist has no clue about MS or any of the meds I’m taking and doesn’t seem to do any checking about interactions. I’ve done some myself and all I’ve found is that some people on Tysabri have reported mood issues and nightmares. So I’m wondering…
I know I need a new “head doctor” if you will, but insurance makes switching hard. Some of my dreams seemed like very vivid stress dreams while others were just horrible nightmares. I had one (don’t laugh cause it was actually really traumatic) that involved an anonymous person’s pet meeting Zoya (my tortoise) and biting her head off in an incredibly vivid and gory way. It was horrible.
The damn dreams aren’t making my general mental health better, nor my ability to deal with fatigue any easier. So far I really feel like the infusions are 1000 times better than the daily injections overall, but this aspect is unsettling. Not to mention, the mood issues it either comes with or induces.
The idea of switching anti depressants at this point is pretty horrifying. I’m on so many meds that weening off of something that (I know very well) takes a very long time and causes lots of distress, only to try something new that will take ages to take effect and might be worse than what I’m now.. it just seems like its not an option.
Anyway, I did talk to my neuro about this (or his research assistant anyway) and he’s gonna get back to me this week. So we’ll see… just thought I’d ask…
anyone else had this experience